Re: [MOL] Side effects of Tomoxifen/Reply [01540] Medicine On Line


[Date Prev][Date Next][Thread Prev][Thread Next][Date Index][Thread Index]

Re: [MOL] Side effects of Tomoxifen/Reply



Hi Bonnie!  I have not heard of a throat problem as a side effect of tamoxifen.  I am assuming that you are taking the tamoxifen because of breast cancer?  If that is the case, then as most cancers breast cancer has a route it will most likely take if it has spread.  The route for  b.c. is cancer jumps over to the opposite breast, goes to bone or to brain. Now this is only a rule of thumb.  Are you sure you don't have a serious post nasal drip that is causing the sore throat?  In any event it would not hurt to call your onc.  Good luck, warmly, lillian
 
 
We invite you to take a look at our Album.                                               
www.angelfire.com/sc/molangels/index.html
 
  ( Very informational, good tips, Molers pictures, art work and much more....
----- Original Message -----
From: Rich & Bonnie Zugschwerdt
To: mol-cancer@lists.meds.com
Sent: Thursday, July 27, 2000 7:02 PM
Subject: [MOL] Side effects of Tomoxifen

I have been taking Tomoxifen since Sept.97 with few side effects.  This past month I have had a very sore throat then lost my voice for 3 days.  I was put on Augmentin for 10 days and finally felt my throat and ear infections were better then my sore throat was burning again so I saw my regular Dr. and he put me on Veetids for 10 days.  I immediately lost my voice again for 4 days and have had a sore throat.  My voice is back now but it is very hoarse.  I got sick immediately after taking the Veetids today so called the Dr. and he gave me another prescription for Keflex and told me to stop the Veetids.  What are the side effects of Tomoxifen and could this be my problem.  The tests they ran were all negative but I have been sick and the culture was negative too.  Should I contact my oncologist about this?  Please respond ASAP.Thank you.